RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzhafarov, Mamed Khanguseinovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:36
Abstract pages:111
Full texts:45

http://www.mathnet.ru/eng/person98121
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1992
1. M. Kh. Dzhafarov, “Retro-aldol processes in steroid chemistry”, Usp. Khim., 61:3 (1992),  668–685  mathnet; Russian Chem. Reviews, 61:3 (1992), 363–372  isi
1991
2. V. A. Dyakov, M. Kh. Dzhafarov, A. A. Lukashev, A. A. Podshivalov, V. I. Pryalkin, “Conversion of the frequency of laser radiation in lithium triborate LiB<sub>3</sub>O<sub>5</sub> crystals”, Kvantovaya Elektronika, 18:3 (1991),  339–341  mathnet [Sov J Quantum Electron, 21:3 (1991), 307–308  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019